MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN; GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN; GUIDE WIRE
Model Number 1013319J
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that this was a case to treat the left anterior descending artery.The high torque versaturn guide wire (gw) was inserted; however, resistance was felt.The gw was slightly pulled, but it was noticed that the gw had broken.To recover the broken piece, a snare was inserted.There was no clinically significant delay i the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and dimensional analysis was performed on the returned device.The separation was confirmed.The difficulty advancing could not be tested due to the condition of the device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined for the reported difficulty advancing and separation were due to the circumstances of the procedure.It is likely that the wire may have been damaged during the insertion process resulting in separation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D4: correction - catalog number and lot number.

Brand Name
HT VERSATURN
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10487958
Report Number2024168-2020-07331
Device Sequence Number2925587
Product Code DQX
UDI-Device Identifier08717648198496
UDI-Public08717648198496
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1013319J
Device Catalogue Number1013317J
Device Lot Number0052061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;